# SDR COMA0760669

- Difficulty date: November 24, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 33,989 hours, 31,299 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 860D10018ABCD
- Part serial: 936
- Condition: Faulty
- Location: Avionics Bay
- Part time: 12,046 hours, 10,484 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5043 - FLAPS FAIL CAUTION MESSAGE INFLIGHT DURING DESCENT/APPROACH PHASE.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED FECU.
